# SDR 95ZZZX1493

- Difficulty date: March 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N1564B
- Make and model: Beech 400BEECH
- Aircraft serial: RJ64
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 45A3442034
- Condition: Cracks
- Location: Rt Pylon
- Part time: 2,506 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS LOOSE RIVETS IN LEFT AND RIGHT WING LOWER PYLON SKINS (AFT).  ORIGINAL SKIN THICKNESS .025 INCH 2024T3.  SKIN TOO THIN FOR RIVET REPLACEMENT EFFECTIVELY.  REPLACED LEFT AND RIGHT LOWER PANEL SKINS WITH .032 INCH 2024T3 PANELS FABRICATED.  (SEE 337 DATED 3/95).
